Differential and Integral Equations

Long-time behavior for a plate equation with nonlocal weak damping

M.A. Jorge Silva and V. Narciso

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is devoted to the long-time behavior of solutions for a class of plate equations with nonlocal weak damping $$ u_{tt} + \Delta^2 u + g(u) + M \Big (\int_{\Omega}|\nabla u|^2 dx \Big )u_t =f\quad \mbox{in} \quad \Omega\times\mathbb{R}^{+}, $$ where $\Omega$ is a bounded domain of $\mathbb{R}^N$. Under suitable conditions on the nonlinear forcing term $g(u)$ and Kirchhoff damping coefficient $M (\int|\nabla u|^2 ),$ the existence of a global attractor with finite Hausdorff and fractal dimensions is proved.

Article information

Differential Integral Equations, Volume 27, Number 9/10 (2014), 931-948.

First available in Project Euclid: 1 July 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L75: Nonlinear higher-order hyperbolic equations 35B40: Asymptotic behavior of solutions 35B41: Attractors


Silva, M.A. Jorge; Narciso, V. Long-time behavior for a plate equation with nonlocal weak damping. Differential Integral Equations 27 (2014), no. 9/10, 931--948. https://projecteuclid.org/euclid.die/1404230051

Export citation